Alert archive / South Carolina / Flash Flood Watches in 2017
Flash Flood Watch 2, NWS Wilmington, NC
NWS Wilmington, NC issued this flash flood watch at May 23, 2017, 3:19 AM EDT for 6 counties in North Carolina; 8 counties in South Carolina. It took effect at May 23, 2017, 8:00 AM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2017, 3:19 AM EDT (07:19 UTC)
- In effect from
- May 23, 2017, 8:00 AM EDT
- Expired
- May 24, 2017, 5:39 PM EDT
- In force
- 34 hr
- Issued by
- NWS Wilmington, NC
- Flood severity
- None
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.7
The text
As transmitted.
704 WGUS62 KILM 230719 FFAILM URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Wilmington NC 319 AM EDT Tue May 23 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-232000- /O.NEW.KILM.FF.A.0002.170523T1200Z-170524T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Coastal Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, and Murrells Inlet 319 AM EDT Tue May 23 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH LATE TONIGHT... The National Weather Service in Wilmington has issued a * Flash Flood Watch for portions of southeast North Carolina and northeast South Carolina, including the following areas, in southeast North Carolina, Bladen, Coastal Brunswick, Coastal New Hanover, Coastal Pender, Columbus, Inland Brunswick, Inland New Hanover, Inland Pender, and Robeson. In northeast South Carolina, Coastal Georgetown, Coastal Horry, Darlington, Dillon, Florence, Inland Georgetown, Inland Horry, Marion, Marlboro, and Williamsburg. * From 8 AM EDT this morning through late tonight * Showers and thunderstorms will continue to move across the area from time to time through tonight. Some areas have seen 2-4 inches of rain already with an additional 2-4 inches and isolated higher amounts possible. * As the ground becomes saturated, the potential for flash flooding will increase especially in areas of poor drainage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 15
6 follow-up statements
151 WGUS62 KILM 231858 FFAILM URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Wilmington NC 258 PM EDT Tue May 23 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-240300- /O.EXT.KILM.FF.A.0002.000000T0000Z-170525T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Coastal Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, and Murrells Inlet 258 PM EDT Tue May 23 2017 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY EVENING... The Flash Flood Watch is now in effect for * Portions of southeast North Carolina and northeast South Carolina, including the following areas, in southeast North Carolina, Bladen, Coastal Brunswick, Coastal New Hanover, Coastal Pender, Columbus, Inland Brunswick, Inland New Hanover, Inland Pender, and Robeson. In northeast South Carolina, Coastal Georgetown, Coastal Horry, Darlington, Dillon, Florence, Inland Georgetown, Inland Horry, Marion, Marlboro, and Williamsburg. * Through Wednesday evening * Bouts of showers and thunderstorms with heavy rain will move across the area into Wednesday night. Excessive rainfall is possible where thunderstorms with heavy rain repeatedly move over the same area. Widespread additional rainfall amounts of 1 to 3 inches are likely with locally upwards of 4 or more inches possible. * The potential for flash flooding will be highest in areas of poor drainage. Urban areas will be most susceptible to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ RJD
887 WGUS62 KILM 240215 FFAILM Flood Watch National Weather Service Wilmington NC 1015 PM EDT Tue May 23 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-241015- /O.CON.KILM.FF.A.0002.000000T0000Z-170525T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Coastal Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, and Murrells Inlet 1015 PM EDT Tue May 23 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... The Flash Flood Watch continues for * Portions of southeast North Carolina and northeast South Carolina, including the following counties, In southeast North Carolina, Bladen, Brunswick, New Hanover, Pender, Columbus, and Robeson. In northeast South Carolina, Georgetown, Horry, Darlington, Dillon, Florence, Marion, Marlboro, and Williamsburg. * Through Wednesday evening * Heavy rainfall has moved off the coast this evening, but could redevelop on Wednesday as better moisture pushes back overhead. Excessive rainfall is possible where thunderstorms with heavy rain repeatedly move over the same area. Widespread additional rainfall amounts of 1 to 2 inches are likely with the possibility of up to 4 inches in spots, mainly Wednesday afternoon and Wednesday night. * The potential for flash flooding will be highest in areas of poor drainage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 9
047 WGUS62 KILM 240716 FFAILM Flood Watch National Weather Service Wilmington NC 316 AM EDT Wed May 24 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-241700- /O.CON.KILM.FF.A.0002.000000T0000Z-170525T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Coastal Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, and Murrells Inlet 316 AM EDT Wed May 24 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of southeast North Carolina and northeast South Carolina, including the following areas, in southeast North Carolina, Bladen, Coastal Brunswick, Coastal New Hanover, Coastal Pender, Columbus, Inland Brunswick, Inland New Hanover, Inland Pender, and Robeson. In northeast South Carolina, Coastal Georgetown, Coastal Horry, Darlington, Dillon, Florence, Inland Georgetown, Inland Horry, Marion, Marlboro, and Williamsburg. * Through this evening * Additional excessive rainfall is possible this afternoon and evening where thunderstorms with heavy rain repeatedly move over the same area. Widespread additional rainfall amounts of 1 to 2 inches are likely with the possibility of up to 4 inches in spots. * The potential for flash flooding will be highest in areas of poor drainage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
418 WGUS62 KILM 241415 FFAILM Flood Watch National Weather Service Wilmington NC 1015 AM EDT Wed May 24 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-242200- /O.CON.KILM.FF.A.0002.000000T0000Z-170525T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Coastal Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, and Murrells Inlet 1015 AM EDT Wed May 24 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of southeast North Carolina and northeast South Carolina, including the following areas, in southeast North Carolina, Bladen, Coastal Brunswick, Coastal New Hanover, Coastal Pender, Columbus, Inland Brunswick, Inland New Hanover, Inland Pender, and Robeson. In northeast South Carolina, Coastal Georgetown, Coastal Horry, Darlington, Dillon, Florence, Inland Georgetown, Inland Horry, Marion, Marlboro, and Williamsburg. * Through this evening * Additional excessive rainfall is possible this afternoon and evening where thunderstorms with heavy rain repeatedly move over the same area. Widespread additional rainfall amounts of 1 to 2 inches are likely with the possibility of up to 4 inches in spots. * The potential for flash flooding will be highest in urban areas where drainage is poor. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ RJD
751 WGUS62 KILM 241906 FFAILM Flood Watch National Weather Service Wilmington NC 306 PM EDT Wed May 24 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-250400- /O.CON.KILM.FF.A.0002.000000T0000Z-170525T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Coastal Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, and Murrells Inlet 306 PM EDT Wed May 24 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... The Flash Flood Watch continues for * Portions of southeast North Carolina and northeast South Carolina, including the following areas, in southeast North Carolina, Bladen, Coastal Brunswick, Coastal New Hanover, Coastal Pender, Columbus, Inland Brunswick, Inland New Hanover, Inland Pender, and Robeson. In northeast South Carolina, Coastal Georgetown, Coastal Horry, Darlington, Dillon, Florence, Inland Georgetown, Inland Horry, Marion, Marlboro, and Williamsburg. * Until midnight EDT tonight * Additional excessive rainfall is possible this afternoon and evening where thunderstorms with heavy rain repeatedly move over the same area. Widespread additional rainfall amounts of 1 to 2 inches are likely with the possibility of up to 4 inches in spots. * The potential for flash flooding will be highest in urban areas where drainage is poor. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ RJD
059 WGUS62 KILM 242139 FFAILM Flood Watch National Weather Service Wilmington NC 539 PM EDT Wed May 24 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-242245- /O.CAN.KILM.FF.A.0002.000000T0000Z-170525T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Coastal Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, and Murrells Inlet 539 PM EDT Wed May 24 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southeast North Carolina and northeast South Carolina has been cancelled. Although additional showers and a few thunderstorms are expected tonight, the potential of widespread heavy rainfall has diminished. $$ TRA
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this flash flood watch went out at May 23, 2:51 AM EDT, 28 minutes earlier.
Area forecast discussion, May 23, 2:51 AM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
251 AM EDT Tue May 23 2017
.SYNOPSIS...
Waves of low pressure will develop along stalled cold front
producing a good chance of showers and thunderstorms through
mid week. A cold front trailing from a deep low pressure system
over the Ohio Valley on Thursday will push through, bringing
the final round of storms to the area. High pressure will build
in on Friday maintaining quieter weather for much of the
weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 3 AM Tuesday...Moisture laden broad southwest flow will
continue to impact the area through the near term period.
Guidance has been somewhat consistent in showing another wave of
showers and thunderstorms across the coast this morning and
another more potent feature later this afternoon and evening.
With some areas, albeit somewhat isolated showing 3-6 inches of
storm total qpf already, it is prudent to issue a flash flood
watch beginning this morning and lasting through 2 AM tonight.
Based on the events of Monday we could easily see another 2-4
inches of rain with isolated higher amounts. Fortunately we
haven't seen a lot of rain the past couple of weeks so this will
mitigate the situation to a certain degree. Severe threat
remains in place but with very warm and obviously moist profiles
it will take some doing for precipitation loading to manifest
itself into severe gusts. SPC has most of the area in a marginal
risk. Highs in the lower 80s with overnight lows in the middle
to upper 60s.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 3 AM Tuesday...Unsettled weather continues into the Short
Term as a very slow moving frontal system tracks across the
eastern Carolinas. Model disparities makes precip timing an
issue for Wednesday so have opted for categorical pops,
indicating widespread convection, through that 24 hour period.
Although confidence is high that all locations will see
measurable precip, if not a substantial amount for most places,
confidence is low as to actual timing of the event. Thursday is
a little more clear cut in that the front will be moving
offshore early in the period, so bulk of remaining precip will
be during the daytime, likely early, with a dry overnight.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 3 PM Monday...Deep frontal moisture to be offshore by the
start of the period. However the main trough axis and strongest
shortwave will be crossing the area and this should manage to
squeeze a few light and short-lived showers. Continued dry
advection and the lifting of the trough Thursday night should
keep us dry despite one last final and moderately strong
vorticity center streaking by. Zonal flow will keep the weekend
dry and fairly seasonable with only gradually increasing surface
dewpoints.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
As of 06Z Tuesday...Challenging conditions for the aviation
community the next 24-36 hours and maybe beyond. For the near
future, expect MVFR conditions area wide with some intervals of
IFR mingled in as areas of showers and thunderstorms move
through occasionally. During the next six to eight hours inland
sites have the highest chances of IFR and have addressed with
TEMPO groups through about 15 UTC. A little more iffy at the
coast as another round of showers and thunderstorms move across
which oddly enough keeps the boundary layer a little more active
somewhat precluding fog and persistent lower ceilings. The best
chance of widespread IFR conditions is late tonight in the wake
of another round of convection when a weak surface pattern is
left behind to work with all the low level moisture.
Extended Outlook...Reduced flight categories will be possible
in periodic showers and thunderstorms through Thursday. The
strongest convective activity should occur Wednesday.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 3 AM Tuesday....Somewhat distorted wind fields across the
waters this morning due to earlier and current convection. A
good southwest flow should reemerge in just a few hours however.
Winds speeds increase to 15-20 knots later today and increase
even further tonight leading to some marginal small craft seas
of 5-7 feet. Will go ahead and raise an advisory for the
afternoon and overnight hours.
SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 3 AM Tuesday...The overall trend during the Short Term
will be one of gradually increasing SW winds and building seas
in advance of a slowly moving cold front. The front will be over
or near the waters on Thursday morning, at which point we will
likely see some loosening of the gradient and a subsequent
decrease in winds and seas during the afternoon. Until then,
though, it is likely that Small Craft Advisory conditions will
be breached on Wednesday or Wednesday night. Expect frequent
period of shower and thunderstorm activity Wednesday and
Wednesday night, with improving conditions on Thursday.
LONG TERM /FRIDAY THROUGH SATURDAY/...
As of 3 PM Monday...Small Craft Advisory will be in effect on
Thursday just ahead of a cold front that will pinch the
gradient. Within the agitated wind field of the pinched gradient
a strong upper disturbance will traverse the area possibly to
enhance wind gusts. In the wake of this boundary there will be
west winds to round out the period of gradually diminishing
speed. Wave heights will similarly abate somewhat slowly.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Flash Flood Watch from 8 AM EDT this morning through late
tonight for SCZ017-023-024-032-033-039-053>056.
Beach Hazards Statement from 7 AM EDT this morning through this
evening for SCZ054-056.
NC...Flash Flood Watch from 8 AM EDT this morning through late
tonight for NCZ087-096-099-105>110.
Beach Hazards Statement from 7 AM EDT this morning through this
evening for NCZ106-108.
MARINE...Small Craft Advisory from 2 PM this afternoon to 6 AM EDT
Wednesday for AMZ250-252-254-256.
&&
SYNOPSIS...REK
NEAR TERM...SHK
SHORT TERM...REK
LONG TERM...MBB
AVIATION...SHK
MARINE...REK/MBB/SHKHazardous weather outlook, May 22, 4:00 PM EDT, 11 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 400 PM EDT Mon May 22 2017 NCZ087-096-099-105-107-109-110-SCZ017-023-024-032-033-039-053-055- 232000- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Coastal Brunswick-Marlboro-Darlington-Dillon- Florence-Marion-Williamsburg-Inland Horry-Inland Georgetown- 400 PM EDT Mon May 22 2017 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Isolated strong to severe storm possible in inland northeast South Carolina tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong to severe thunderstorms are possible Tues and Wed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-SCZ054-056-232000- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 400 PM EDT Mon May 22 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for strong long shore current. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-232000- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 400 PM EDT Mon May 22 2017 This Hazardous Weather Outlook is for The adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight. Small Craft exercise caution possible Tues afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Small Craft Advisory conditions likely Wed through Thurs night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 9:43 AM EDT | Areal Flood Advisory | ILM | Brunswick, New Hanover | 3 hr |
| May 23, 3:55 PM EDT | Special Weather Statement | ILM | Brunswick | 50 min |
| May 23, 4:43 PM EDT | Special Weather Statement | ILM | New Hanover, Pender | 62 min |
| May 23, 6:08 PM EDT | Areal Flood Advisory | ILM | New Hanover | 112 min |
| May 23, 3:14 AM EDT | Small Craft Advisory | ILM | 3 days | |
| May 23, 3:03 PM EDT | Special Weather Statement | ILM | Horry | 42 min |
| May 23, 4:57 PM EDT | Special Marine Warning | ILM | 93 min | |
| May 23, 6:23 PM EDT | Special Marine Warning | ILM | 52 min | |
| May 23, 6:54 PM EDT | Special Marine Warning | ILM | 96 min | |
| May 23, 7:39 PM EDT | Special Marine Warning | ILM | 36 min |
Nearby
Flash Flood Watches in South Carolina, 2017Flash Flood Watches in North Carolina, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.